PANADOL EXTRA RED COLOR (1 BOX= 48 TABLETS) PANADOL EXTRA RED COLOR (1 BOX= 48 TABLETS)

PANADOL EXTRA RED COLOR (1 BOX= 48 TABLETS) Panadol Extra contains specially formulated ingredients to provide additional pain relief. Panadol Extra is extra effective against pain, it does not irritate the stomach and is gentle on you. Suitable for: Headache, Backache, Toothache, Rheumatic Pain, Muscle Pain, Period Pain. - Extra effective pain relief- Gentle on the stomach   What does it relieve? Headache Backache Toothache Rheumatic Pain Muscle Pain Period Pain What is the format? Tablets What are its features? Extra effective pain relief What are the ingredients? Each film-coated tablet contains: Paracetamol 500mg, Caffeine 65mg. Contains parahydroxybenzoates (E219, E215 and E217). For further information see leaflet. For oral use:  Swallow Panadol Extra tablets with water. Age Adults (including the elderly and children aged 16 years and over)   Children (12-15 years) Tablets 1-2  tablets   1  tablet How Often Take 2 tablets every 4 hours as required. Do not take more than 8 tablets in 24 hours.   Take 1 tablet every 4 hours as required. Do not take more than 4 tablets in 24 hours. View More
PANADOL EXTRA RED COLOR (1 BOX= 48 TABLETS) Panadol Extra contains specially formulated ingredients to provide additional pain relief. Panadol Extra is extra effective against pain, it does not irritate the stomach and is gentle on you. Suitable for: Headache, Backache, Toothache, Rheumatic Pain, Muscle Pain, Period Pain. - Extra effective pain relief- Gentle on the stomach   What does it relieve? Headache Backache Toothache Rheumatic Pain Muscle Pain Period Pain What is the format? Tablets What are its features? Extra effective pain relief What are the ingredients? Each film-coated tablet contains: Paracetamol 500mg, Caffeine 65mg. Contains parahydroxybenzoates (E219, E215 and E217). For further information see leaflet. For oral use:  Swallow Panadol Extra tablets with water. Age Adults (including the elderly and children aged 16 years and over)   Children (12-15 years) Tablets 1-2  tablets   1  tablet How Often Take 2 tablets every 4 hours as required. Do not take more than 8 tablets in 24 hours.   Take 1 tablet every 4 hours as required. Do not take more than 4 tablets in 24 hours. View More
QAR 15.50
QAR 15.50
+
-

PANADOL EXTRA RED COLOR (1 BOX= 48 TABLETS)

Panadol Extra contains specially formulated ingredients to provide additional pain relief. Panadol Extra is extra effective against pain, it does not irritate the stomach and is gentle on you. Suitable for: Headache, Backache, Toothache, Rheumatic Pain, Muscle Pain, Period Pain.

- Extra effective pain relief
- Gentle on the stomach

 

What does it relieve?

  • Headache
  • Backache
  • Toothache
  • Rheumatic Pain
  • Muscle Pain
  • Period Pain

What is the format?

  • Tablets

What are its features?

  • Extra effective pain relief

What are the ingredients?

  • Each film-coated tablet contains: Paracetamol 500mg, Caffeine 65mg.
  • Contains parahydroxybenzoates (E219, E215 and E217).
  • For further information see leaflet.

For oral use: 

  • Swallow Panadol Extra tablets with water.

Age

  • Adults (including the elderly and children aged 16 years and over)

 

  • Children (12-15 years)

Tablets

  • 1-2  tablets

 

  • 1  tablet

How Often

  • Take 2 tablets every 4 hours as required. Do not take more than 8 tablets in 24 hours.

 

  • Take 1 tablet every 4 hours as required. Do not take more than 4 tablets in 24 hours.

PANADOL EXTRA RED COLOR (1 BOX= 48 TABLETS)

Panadol Extra contains specially formulated ingredients to provide additional pain relief. Panadol Extra is extra effective against pain, it does not irritate the stomach and is gentle on you. Suitable for: Headache, Backache, Toothache, Rheumatic Pain, Muscle Pain, Period Pain.

- Extra effective pain relief
- Gentle on the stomach

 

What does it relieve?

  • Headache
  • Backache
  • Toothache
  • Rheumatic Pain
  • Muscle Pain
  • Period Pain

What is the format?

  • Tablets

What are its features?

  • Extra effective pain relief

What are the ingredients?

  • Each film-coated tablet contains: Paracetamol 500mg, Caffeine 65mg.
  • Contains parahydroxybenzoates (E219, E215 and E217).
  • For further information see leaflet.

For oral use: 

  • Swallow Panadol Extra tablets with water.

Age

  • Adults (including the elderly and children aged 16 years and over)

 

  • Children (12-15 years)

Tablets

  • 1-2  tablets

 

  • 1  tablet

How Often

  • Take 2 tablets every 4 hours as required. Do not take more than 8 tablets in 24 hours.

 

  • Take 1 tablet every 4 hours as required. Do not take more than 4 tablets in 24 hours.
Recently Viewed Products Kürzlich angesehene Produkte